# SDR 96FDEA00548

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5754 · Leading Edge Devices
- Part: Bullnose
- Condition: Corrosion
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (097-562-01-2) NR 4 K-FLAP BULLNOSE O/B BONDING JUMPER, UPPER ATTACH POINT.  REMOVED CORROSION PER FEDEX SRM 57-50-03 AND 27-57-010.
